MathSciNet Relay Station
MathSciNet bibliographic data
MR1190215 (93k:35033) 35B35 (35B05 35J25)
Chanillo, Sagun; Li, Yan Yan Continuity of solutions of uniformly elliptic equations in ${\bf R}\sp 2$. Manuscripta Math. 77 (1992), no. 4, 415–433.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement